Discussions By Condition: Infectious diseases

skin discoloration and pain in upper right side of abdomen

Posted In: Infectious diseases 5 Replies
  • Posted By: Anonymous
  • January 7, 2007
  • 05:14 AM

Hi im 32 and having skin discoloration and pain in upper right side of abdomen. Very small patches of pink skin below neck not growing or moving. Also theres a constant gurgleing sound coming from my upper right side of abdomen and mild pain. pain origionated about 8 months ago in early spring. My skin from the neck up is discolored (evenly) darker then usual and slightly aged, minor wrinkles) and encompases my entire head. There is the feeling of heat sometimes like a sunburn on the neck and head. My family has no instances of malignant cancer. can anyone give me any suggestions on what kind of doctor to see?

thanks :)

Reply Flag this Discussion

5 Replies:

  • I'm not understanding what type of discoloration? Do you have a gallbladder? A blocked gallbladder will cause right side pain and skin discoloration.
    Anonymous 42,789 Replies
    • January 9, 2007
    • 07:42 PM
    • 0
    Flag this Response
  • its even discoloration on my entire head and neck. darker and its like someone pulled a tinted sulifaine mask over my head and vacuum sealed it and left the bottom jagged.
    Anonymous 42,789 Replies
    • January 9, 2007
    • 10:54 PM
    • 0
    Flag this Response
  • HiI have no idea about the rash/discolouration you are experiencing, however I have had similar pain in the upper left side of my abdomen. It was a knawing pain just under my right ribs, and after an endoscopy, it was discovered to be Duodenitis (the endoscopy was not just for that pain, there were other problems too). I was put on a medication called "Pariet" which is also used for people who suffer from heart burn (which I definately do not), and it didnt do anything at first. I was on it for 4 weeks, to see if the duodenitis would go down (I think duodenitis is like small ulcers in the duodenum - first part of the small intesine), and the mild pain was still there, but since stopping the medication it has gone. So, I guess it just took more time to heal than was expected.Hope this helps - you could ask your doctor if duodenitis sounds like a possible...Good luck with your diagnosis
    Anonymous 42,789 Replies
    • January 19, 2007
    • 04:44 AM
    • 0
    Flag this Response
  • Hi,I've had similar symptoms - pain in upper right quadrant and gurgling sound after eating that started about a year and a half ago. Also i've had a little pink patches of skin - one on each side of my ribs since i've had the stomach problem. After many tests - colonoscopy, endoscopy, barium x-ray, my Doctor concluded i had a bacterial infection in the small intestine that damaged it. I did have a positive test for C. difficile and had a couple of antibiotic treatments to get rid of it. The Doctor didn't recognize the skin condition. I still have difficulties eating any dairy products and anything spicy. I take digestive advantage for lactose intolerance - over the counter pills from Ganeden. These seem to help. Good luck and let me know if you've had an answer about your skin condition.
    Anonymous 42,789 Replies Flag this Response
  • My grand-daughter was recently having similar symptoms. Look up Mastocytosis and Urticaria Pigmentosa
    Anonymous 42,789 Replies
    • November 23, 2009
    • 07:06 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?